Existence and uniqueness of the solution of fuzzy-valued integral equations of mixed type

Document Type: Research Paper

Authors

Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

Abstract

In this paper, existence theorems for the fuzzy Volterra-Fredholm integral equations of mixed type (FVFIEMT) involving fuzzy number valued mappings have been investigated. Then, by using Banach's contraction principle, sufficient conditions for the existence of a unique solution of FVFIEMT are given. Finally, illustrative examples are presented to validate the obtained results.

Keywords


[1] S. Abbasbandy, E. Babolian, M. Alavi, Numerical method for solving linear Fredholm integral
equations of the second kind, Chaos Solitons Fractals, 31(1) (2007), 138-146.
[2] O. A. Anastassiou and S. G. Gal, On a fuzzy trigonometric approximation theorem of
Weierstrass-type, Journal of Fuzzy Mathmatics, Los Angles, 9(3) (2001), 701-708.
[3] M. A. F. Araghi and N. Parandin, Numerical solution of fuzzy Fredholm integral equations
by the Lagrange interpolation based on the extension principle, Soft Computing, 15 (2011),
2449-2456.
[4] H. Attari and A. Yazdani, A computational method for fuzzy Volterra-Fredholm integarl equa-
tions, Fuzzy Information and Engineering, 2 (2011), 147-156.
[5] R. J. Aumann, Integrals of set-valued functions, J. Math. Anal. Appl., 12 (1965), 1-12.
[6] K. Balachandran and K. Kanagarajan, Existence of solutions of general nonlinear fuzzy Volter-
raFredholm integral equations, J. Appl. Math. Stoch. Anal., 3 (2005), 333-343.
[7] K. Balachandran and P. Prakash, Existence of solutions of nonlinear fuzzy VolterraFredholm
integral equations, Indian J. Pure Appl. Math., 33 (2002), 329-343.
[8] A. M. Bica, Error estimation in the approximation of the solution of nonlinear fuzzy Fredholm
integral equations, Information Sciences, 178 (2008), 1279-1292.
[9] A. M. Bica and C. Popescu, Approximating the solution of nonlinear Hammerstein fuzzy
integral equations, Fuzzy Sets and Systems, doi.org/10.1016/j.fss.2013.08.005.
[10] D. Dubois and H. Prade, Towards fuzzy di erential calculus, Fuzzy Sets and Systems, 8
(1982), 1-17.
[11] R. Ezzati and S. Ziari, Numerical solution and error estimation of fuzzy Fredholm integral
equation using fuzzy Bernstein polynomials, Australian Journal of Basic and Applied Sciences,
5(9) (2011), 2072-2082.
[12] R. Goetschel and W. Voxman, Elementary fuzzy calculus, Fuzzy Sets and Systems, 18 (1986),
31-43.
[13] O. Kaleva, Fuzzy di rential equations, Fuzzy Sets and Systems, 24 (1987), 301-317.
[14] A. Molabahrami, A. Shidfar and A. Ghyasi, An analytical method for solving linear Fredholm
fuzzy integral equations of the second kind, Computers and Mathematics with Applications,
61(9) (2011), 2754-2761.
[15] J. Mordeson and W. Newman, Fuzzy integral equations, Information Sciences, 87 (1995),
215-229.
[16] S. Nanda, On integration of fuzzy mapping, Fuzzy Sets and Systems, 32 (1989), 95-101.
[17] J. Y. Park, S. J. Lee and J. U. Jeong, On the existence and uniqueness of solutions of fuzzy
VolterraFredholm integral equations, Fuzzy sets and systems, 115 (2000), 425-431.
[18] M. L. Puri and D. A. Ralescu, Fuzzy random variables, J. Math. Anal.Appl., 114 (1986),
409-422.
[19] D. Ralescu and G. Adams, The fuzzy integrals, J. Math. Anal. Appl., 75 (1980), 562-570.
[20] S. Seikkala, On the fuzzy initial value problem, Fuzzy Sets and Systems, 24 (1987), 319-330.
[21] P. V. Subrahmaniam and S. K. Sudarsanam, On some fuzzy functional equations, Fuzzy Sets
and Systems, 64 (1994), 333-338.
[22] P. V. Subrahmaniam and S. K. Sudarsanam, A note on fuzzy Volterra integral equations,
Fuzzy Sets and Systems, 81 (1996), 237-240.
[23] M. Sugeno, Theory of fuzzy integrals and its applications, Ph.D. Dissertation, Tokyo Inst. of
Tech., 1974.
[24] C. Wu and Z. Gong, On Henstock integral of fuzzy-number- valued functions, Fuzzy sets and
systems, 120 (2001), 523-532.
[25] Z. Wang, The autocontinuity of set-function and the fuzzy integral, J. Math. Anal. Appl., 99
(1984), 195-218.
[26] H. C.Wu, The fuzzy Riemann integral and its numerical integration, Fuzzy Sets and Systems,
110 (2000), 1-25.
[27] L. A. Zadeh, A fuzzy-set-theoretic interpretation of linguistic hedges, Journal of Cybernetics,
2 (1972), 4-34.
[28] L. A. Zadeh, The concept of the linguistic variable and its application to approximate rea-
soning, Information Sciences, 8 (1975), 199-249.
[29] S. Ziari, R. Ezzati and S. Abbasbandy, Numerical solution of linear fuzzy fredholm inte-
gral equations of the second kind using fuzzy haar wavelet, Communications in Computer and
Information Science, 299 (2012), 79-89.